# SDR HEEA968506

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3534T
- Make and model: Bolkms BO105S
- Aircraft serial: S112
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Splines
- Part number: 4619210902
- Condition: Worn
- Location: T/R Gearbox
- Component: 4619002003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEVEL GEAR INTERNAL SPLINES WORN.  (PINION S/N 879 - BEVEL GEAR S/N 770) REPLACED WITH SERVICEABLE GEARSET.
